Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



On idempotents in reduced enveloping algebras

Author: George B. Seligman
Journal: Trans. Amer. Math. Soc. 355 (2003), 3291-3300
MSC (2000): Primary 17B35, 16S30
Published electronically: April 17, 2003
MathSciNet review: 1974688
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Explicit constructions are given for idempotents that generate all projective indecomposable modules for certain finite-dimensional quotients of the universal enveloping algebra of the Lie algebra $s\ell (2)$ in odd prime characteristic. The program is put in a general context, although constructions are only carried through in the case of $s\ell (2)$.

References [Enhancements On Off] (What's this?)

  • [Ben] C. Bendel, Generalized reduced enveloping algebras for restricted Lie algebras, Journal of Algebra 218 (1999), 373-411. MR 2000h:17007
  • [Ber] A. Berkson, The $u$-algebra of a restricted Lie algebra is Frobenius, Proc. Amer. Math. Soc. 15 (1964), 14-15. MR 28:2132
  • [C-R] C. Curtis and I. Reiner, Representation Theory of Finite Groups and Associative Algebras, Interscience (Wiley), New York (1962). MR 26:2519
  • [J] N. Jacobson, Lie Algebras, Interscience Tracts in Pure and Applied Mathematics, No. 10, Interscience (Wiley), New York (1962); Dover edition, Dover Publications, New York 1979. MR 26:1345; MR 80k:17001
  • [JCJ] J. C. Jantzen, Representations of Lie algebras in prime characteristic, In Representation Theories and Algebaic Geometry, A. Broer and A. Daigneault, eds., Kluwer, Dordrecht/Boston/London (1998), 185-235. MR 99h:17026
  • [N] G. M. Nielsen, A Determination of the Minimal Right Ideals in the Enveloping Algebra of a Lie Algebra of Classical Type, Ph.D. dissertation, Madison, Wisconsin, 1963.
  • [P] R. D. Pollack, Restricted Lie algebras of bounded type, Bull. Amer. Math. Soc. 74 (1968), 326-331. MR 36:2661
  • [S] J. Schue, Symmetry for the enveloping algebra of a restricted Lie algebra, Proc. Amer. Math. Soc. 16 (1965), 1123-1124. MR 32:2515

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 17B35, 16S30

Retrieve articles in all journals with MSC (2000): 17B35, 16S30

Additional Information

George B. Seligman
Affiliation: Department of Mathematics, Yale University, P.O. Box 208283, New Haven, Connecticut 06520-8283

Received by editor(s): August 14, 2002
Received by editor(s) in revised form: January 15, 2003
Published electronically: April 17, 2003
Article copyright: © Copyright 2003 American Mathematical Society